# SDR SWAA2017012411433

- Difficulty date: January 13, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 55,523 hours, 32,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN SLAT ACTUATOR RIB CRACKED AT SLAT STATION 202.45.  REPAIRED SKIN IAW SRM.
